# SDR DXTA200701996

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- Aircraft time: 10,709 hours, 8,508 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Overserviced
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, S
- Precautionary procedure: O

## Discrepancy

UPON LANDING FELT PULSING IN BRAKE PEDALS AND PEDALS WERE HARD TO PRESS. BRAKE PRESSURE ACCUMULATOR PUMP (NOSE) CYCLES ON APPROXIMATELY EVERY 20-30 SECONDS. PUMP MOTOR SEEMS TO CYCLE ON MORE FREQUENTLY THAN NORMAL.  TROUBLE SHOT SYSTEM. DETERMINED BRAKE ACCUMULATOR OVER SERVICED, SERVICED ACCUMULATOR TO PROPER LEVEL OPS CK GOOD ALL WORK DONE I/A/W CITATION ULTRA M/M CHAPTER 12-13-02
